Alert archive / Kansas / Flash Flood Warnings in 2009

Flash Flood Warning 10, NWS Topeka, KS

April 26, 20096 counties in Kansas

NWS Topeka, KS issued this flash flood warning at Apr 26, 2009, 10:20 PM CDT for 6 counties in Kansas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 26, 2009, 10:20 PM CDT (03:20 UTC)
Expired
Apr 27, 2009, 1:29 AM CDT
In force
3 hr
Issued by
NWS Topeka, KS
Area
Storm-based polygon
Flood severity
None

Counties Dickinson County, KS, Geary County, KS, Morris County, KS, Pottawatomie County, KS, Riley County, KS, Wabaunsee County, KS

The radar

The Topeka radar (KTWX), 76 km from the middle of the area, began a volume at 03:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Topeka, KS (KTOP), launched 00:00Z, 3.3 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2009-04-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1568 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2009-04-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 287 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1568 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
841 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
287 m²/s²
0-3 km storm-relative helicity
332 m²/s²
Significant tornado parameter
3.1
Supercell composite
13.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KTOP 270320
FFWTOP
KSC041-061-127-149-161-197-270715-
/O.NEW.KTOP.FF.W.0010.090427T0320Z-090427T0715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TOPEKA KS
1020 PM CDT SUN APR 26 2009

THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  DICKINSON COUNTY IN CENTRAL KANSAS...
  GEARY COUNTY IN EAST CENTRAL KANSAS...
  NORTHERN MORRIS COUNTY IN EAST CENTRAL KANSAS...
  WESTERN WABAUNSEE COUNTY IN EAST CENTRAL KANSAS...
  SOUTH CENTRAL POTTAWATOMIE COUNTY IN NORTHEAST KANSAS...
  SOUTHEASTERN RILEY COUNTY IN NORTHEAST KANSAS...

* UNTIL 215 AM CDT

* AT 1013 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR            
  INDICATED FLASH FLOODING FROM A THUNDERSTORM OVER THE WARNED AREA. 
  SEVERAL REPORTS OF FLASH FLOODING HAVE ALSO BEEN RECEIVED FROM     
  LOCAL LAW ENFORCEMENT WITHIN THE WARNED AREA. AN ADDITIONAL ONE    
  HALF OF AN INCH TO AN INCH OF MODERATE RAIN IS EXPECTED IN THE     
  OVERNIGHT HOURS. 

* LOCATIONS IMPACTED INCLUDE...
  MANHATTAN...
  ABILENE...
  CHAPMAN...
  ENTERPRISE...
  HERINGTON...
  JUNCTION CITY...
  SOLOMON...
  
THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 266 AND 325.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. MOVE TO HIGHER GROUND...AWAY FROM RISING WATER.

STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST INFORMATION CONCERNING THE SEVERE WEATHER.

&&

LAT...LON 3894 9737 3897 9736 3931 9640 3881 9627
      3859 9695 3860 9737 3891 9737 3893 9739

$$
1 follow-up statement
000 
WGUS73 KTOP 270629
FFSTOP

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
129 AM CDT MON APR 27 2009

KSC041-061-127-149-161-197-270639-
/O.CAN.KTOP.FF.W.0010.000000T0000Z-090427T0715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
RILEY-POTTAWATOMIE-GEARY-WABAUNSEE-DICKINSON-MORRIS-
129 AM CDT MON APR 27 2009

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR NORTHERN MORRIS...
DICKINSON...WESTERN WABAUNSEE...GEARY...SOUTH CENTRAL POTTAWATOMIE
AND SOUTHEASTERN RILEY COUNTIES...

THE FLASH FLOOD WARNING HAS BEEN REPLACED BY A COUNTY FLOOD WARNING 
AS SEVERAL ROADS REMAIN IMPACTED BY HIGH WATER.

LAT...LON 3894 9737 3897 9736 3931 9640 3881 9627
      3859 9695 3860 9737 3891 9737 3893 9739

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Topeka, KS wrote its last area forecast discussion before this flash flood warning went out at Apr 26, 8:20 PM CDT, 2 hours earlier.

Area forecast discussion, Apr 26, 8:20 PM CDT, 2 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TOPEKA KS
820 PM CDT SUN APR 26 2009

.UPDATE...

UPDATED FOR THE 00 UTC AVIATION.

&&

.DISCUSSION...

SEE PREVIOUS DISCUSSION BELOW.

&&

.AVIATION...

A LINE OF THUNDERSTORMS WILL MOVE THROUGH THE KTOP AND KFOE TAF
SITES THROUGH 03Z. GUSTY WINDS...HEAVY RAIN AND AND THUNDER WILL
BE POSSIBLE. KMHK WILL BE IN MODERATE RAIN WITH ISOLATED
THUNDERSTORMS. THE RAIN AND THUNDERSTORMS WILL LAST THROUGH MUCH
OF THE NIGHT. THERE MAY BE TIMES IN THE MODERATE TO HEAVY RAINFALL
THAT VISBYS WILL DROP BELOW 2 SM WITH POSSIBLE IFR CEILINGS.A
COLD FRONT WILL MOVE SOUTHEAST ACROSS THE TAF SITES AFTER 8Z AND
SHIFT WINDS TO THE NORTH AT 15KTS...MVFR CEILINGS WILL LAST
THROUGH MUCH OF THE DAY MONDAY.

&&

.PREV DISCUSSION... /ISSUED 316 PM CDT SUN APR 26 2009/

DISCUSSION...

LEAD 5H TROUGH LIFTING NORTHEAST ACROSS WESTERN NE AND WILL CAUSE
THE COLD FRONT TO PUSH SOUTHEAST ACROSS NORTH CENTRAL KS THIS
EVENING. A STRONG 45 KT 850MB JET CONTINUES TO ADVECT DEEP GULF
MOISTURE NORTHWARD ACROSS EASTERN KS. THE CLOUD COVER HAS PREVENTED
STRONGER SFC HEATING THIS AFTERNOON THUS SFC BASED CAPES WERE ONLY
IN THE 800 TO 1200 J/KG RANGE. BULK 0-6KM SHEAR RANGED FROM 35 KTS
ACROSS THE WESTERN COUNTIES TO OVER 50 KTS ACROSS THE EASTERN
COUNTIES. THOUGH 18Z SOUNDING SHOWED A BIT OF AN EML AROUND 850MB.
IF THE ASCENT INCREASES LATER THIS AFTERNOON AND EARLY EVENING THEN
ISOLATED THUNDERSTORMS MAY DEVELOP AND THE ENVIRONMENT WOULD BE
FAVORABLE FOR SUPERCELL THUNDERSTORMS AHEAD OF THE LINE OF STRONG
STORMS IN THE WESTERN COUNTIES OF THE CWA. THE LOW-LEVEL WINDS MAY
VEER AHEAD OF THE SFC FRONT...THUS LOW-LEVEL SHEAR PROFILES MAY NOT
BE TOO FAVORABLE FOR TORNADOES...BUT IF ISOLATED SUPERCELLS DO
DEVELOP THERE IS ALWAYS A CHANCE FOR ISOLATED TORNADOES.

THE MAIN THREAT TONIGHT WILL BE HEAVY RAINFALL...THE FRONT WILL PUSH
SOUTHEAST ACROSS THE CWA AND THE SLOW MOVING SQUALL LINE MAY LEAD TO
HIGH RAINFALL AMOUNTS ACROSS THE EASTERN TWO THIRDS OF THE CWA. THE
ISENTROPIC LIFT WILL ALSO INCREASE NORTH OF THE BOUNDARY AS IT SLIPS
SOUTHEAST THROUGH THE NIGHT. WE COULD HAVE SEVERAL ROUNDS OF
ELEVATED THUNDERSTORMS AND HEAVY RAINFALL NORTH OF THE BOUNDARY
THROUGH THE EARLY MORNING HOURS. I WILL KEEP THE FLOOD WATCH IN
EFFECT THROUGH 700 AM CDT MONDAY MORNING.

MONDAY THE MAIN 5H TROUGH WILL LIFT NORTHEAST ACROSS NE INTO IA AND
BRING AN END TO THE PRECIP THROUGH THE LATE MORNING AND EARLY
AFTERNOON HOURS. A SFC RIDGE WILL BUILD SOUTH ACROSS CENTRAL KS AND
SKIES SHOULD CLEAR DURING THE AFTERNOON HOURS FROM NORTHWEST TO
SOUTHEAST ACROSS THE CWA.

TUESDAY THROUGH THE EXTENDED FORECAST PERIOD...I DID NOT MAKE TOO
MANY CHANGES...AND POPULATED WITH HPC DATA DUE TO SEVERE WEATHER
OPERATIONS. ANOTHER 5H TROUGH WILL LIFT NORTHEAST INTO THE PLAINS
BRINGING ANOTHER CHANCE FOR SHOWERS AND THUNDERSTORMS TOWARDS THE
MIDDLE AND END OF NEXT WEEK.

AVIATION...

CONVECTION TIMING IS THE MAIN QUESTION. NEXT FEW-SEVERAL HOURS MAY
BE THE MOST CONVECTIVE-FREE TIME AFTER SUNRISE MONDAY GIVEN
LATEST RADAR TRENDS...AND APPROACH OF FRONT AND UPPER WAVE LATER
TODAY AND TONIGHT. HAVE HIT EVENING HOURS THE HARDEST AT THIS
POINT THINKING STORMS TO THE SOUTHWEST SHOULD PERSIST. HEAVIER
PRECIPITATION WOULD LIKELY BRING CONDITIONS BELOW MVFR...BUT
CONFIDENCE IN TIMING IS TOO LOW AT THIS TIME FOR THIS DEGREE OF
RESTRICTION.

&&

.TOP WATCHES/WARNINGS/ADVISORIES...FLOOD WATCH UNTIL 7 AM MONDAY FOR KSZ009-KSZ010-KSZ011-KSZ012-
KSZ021-KSZ022-KSZ023-KSZ024-KSZ026-KSZ035-KSZ036-KSZ037-KSZ038-
KSZ039-KSZ040-KSZ054-KSZ055-KSZ056-KSZ058-KSZ059.

&&

GARGAN
Hazardous weather outlook, Apr 26, 3:44 PM CDT, 6 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TOPEKA KS
344 PM CDT SUN APR 26 2009

KSZ008>012-020>024-026-034>040-054>056-058-059-272045-
REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY-
POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS-
WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON-
344 PM CDT SUN APR 26 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH
CENTRAL AND NORTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SEVERE THUNDERSTORMS WILL BE POSSIBLE LATE THIS AFTERNOON AND
EVENING. THE SEVERE THUNDERSTORMS WILL BE CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS. AN ISOLATED TORNADO OR TWO MAY ALSO OCCUR.

THUNDERSTORMS SHOULD BECOME MORE WIDESPREAD BY TONIGHT AND SPREAD
EAST INTO NORTHEAST AND EAST CENTRAL KANSAS. THE STORMS WILL BE
CAPABLE OF SEVERE WEATHER INTO THE EVENING AND WIDESPREAD FLASH
FLOODING WILL BECOME A GREATER HAZARD AS THESE STORMS PRODUCE
SEVERAL ROUNDS OF HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THUNDERSTORMS SHOULD COME TO AN END FROM WEST TO EAST DURING THE
DAY MONDAY. RIVER FLOODING COULD OCCUR AS WATER LEVELS RISE FROM
OVERNIGHT RAINFALL.

THUNDERSTORMS ARE POSSIBLE TUESDAY NIGHT THROUGH SATURDAY OVER THE
ENTIRE AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS WILL LIKELY BE NEEDED THIS AFTERNOON AND EVENING.

In the hours before

Local storm report, Apr 26, 9:25 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TOPEKA KS
925 PM CDT SUN APR 26 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0905 PM     FLASH FLOOD      TOPEKA                  39.05N 95.68W
04/26/2009                   SHAWNEE            KS   LAW ENFORCEMENT

            SEVERAL REPORTS OF FLASH FLOODING ACROSS THE CITY OF
            TOPEKA. AT 29TH AND KANSAS...ONE CAR WAS REPORTED TO BE
            FLOATING IN THE ROADWAY DUE TO HIGH WATER. RESCUE TEAMS
            HAD BEEN DISPATCHED TO THE SCENE. TWO FEET OF WATER WAS
            REPORTED TO BE OVER THE ROADWAYS AT 29TH AND TOPEKA
            BLVD...7TH AND 8TH STREETS AND TYLER...AND AT 6TH AND
            POLK STREETS.

&&

GARGAN
Local storm report, Apr 26, 10:13 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1013 PM CDT SUN APR 26 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1011 PM     FLASH FLOOD      ABILENE                 38.92N 97.21W
04/26/2009                   DICKINSON          KS   LAW ENFORCEMENT

            WATER WAS REPORTED RUNNING OVER SOLOMON ROAD 1 MILE NORTH
            OF K4 HWY WITH AN ESTIMATED DEPTH OF 4 FEET PLUS. WATER
            ALSO REPORTED OVER HWY 4 IN HOPE 3 INCHES DEEP. HWY 43
            HAD SEVERAL PLACES WITH WATER RUNNING OVER IT.

&&

BYRNE
Local storm report, Apr 26, 10:15 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1015 PM CDT SUN APR 26 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1014 PM     FLASH FLOOD      MANHATTAN               39.18N 96.57W
04/26/2009                   RILEY              KS   LAW ENFORCEMENT

            FLOODING REPORTED ON EUREKA AND ROEVER ROADS, SKYWAY AND
            AIRPORT ROADS AND HONEYDEW LANE IN OGDEN. DEPTH UNKOWN.

&&

BYRNE
Local storm report, Apr 26, 10:17 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1017 PM CDT SUN APR 26 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     FLOOD            JUNCTION CITY           39.03N 96.83W
04/26/2009                   GEARY              KS   LAW ENFORCEMENT

            FLOODING RPORTED ON CHESTNUT AND I70. 3 INCHES OF WATER
            RUNNING OVER K57.

&&

BYRNE
Local storm report, Apr 26, 10:18 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1018 PM CDT SUN APR 26 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0847 PM     FLOOD            COUNCIL GROVE           38.66N 96.49W
04/26/2009                   MORRIS             KS   LAW ENFORCEMENT

            WATER REPORTED RUNNING OVER ROAD 1 MILE NORTH OF HWY 149
            AND THE CORRECTION LINE.

&&

BYRNE
Local storm report, Apr 26, 10:20 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1020 PM CDT SUN APR 26 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0943 PM     FLOOD            1 W ST. MARYS           39.19N 96.09W
04/26/2009                   POTTAWATOMIE       KS   LAW ENFORCEMENT

            WATER RUNNING OVER HWY 24 AND IMPASSABLE.

&&

BYRNE

The office that day

Everything else NWS Topeka, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 26, 7:12 PM CDTSevere Thunderstorm WarningTOPDickinson, Geary, Lyon, Morris, Riley, Wabaunsee48 min
Apr 26, 7:44 PM CDTSevere Thunderstorm WarningTOPLyon, Morris, Wabaunsee46 min
Apr 26, 8:02 PM CDTTornado WarningTOPWabaunsee17 min
Apr 26, 8:07 PM CDTFlash Flood WarningTOPJackson, Pottawatomie, Shawnee, Wabaunsee4 hr
Apr 26, 8:56 PM CDTFlash Flood WarningTOPDouglas, Jefferson3 hr
Apr 26, 9:04 PM CDTAreal Flood AdvisoryTOPOsage, Shawnee4 hr
Apr 26, 9:14 PM CDTFlash Flood WarningTOPShawnee3 hr
Apr 26, 9:21 PM CDTRiver Flood WarningTOPFranklin4 days
Apr 26, 9:21 PM CDTRiver Flood WarningTOPAnderson, Franklin48 hr
Apr 26, 9:21 PM CDTRiver Flood WarningTOPOttawa7 hr
Apr 26, 9:21 PM CDTRiver Flood WarningTOPDickinson20 hr
Apr 26, 9:21 PM CDTRiver Flood WarningTOPDickinson, Geary20 hr
Apr 26, 9:21 PM CDTRiver Flood WarningTOPJackson, Shawnee25 hr
Apr 26, 9:21 PM CDTRiver Flood WarningTOPPottawatomie35 hr
Apr 26, 9:21 PM CDTRiver Flood WarningTOPMarshall25 hr
Apr 26, 9:21 PM CDTRiver Flood WarningTOPMarshall31 hr
Apr 26, 9:21 PM CDTRiver Flood WarningTOPDickinson12 hr
Apr 26, 9:21 PM CDTRiver Flood WarningTOPLyon4 days
Apr 26, 9:21 PM CDTRiver Flood WarningTOPShawnee25 hr
Apr 26, 9:21 PM CDTRiver Flood WarningTOPRiley20 hr
Apr 26, 9:21 PM CDTRiver Flood WarningTOPWabaunsee20 hr
Apr 26, 9:21 PM CDTRiver Flood WarningTOPClay24 hr
Apr 26, 9:21 PM CDTRiver Flood WarningTOPOsage25 hr
Apr 26, 9:21 PM CDTRiver Flood WarningTOPDickinson, Ottawa, Saline7 hr
Apr 26, 9:21 PM CDTRiver Flood WarningTOPFranklin46 hr
Apr 26, 9:21 PM CDTRiver Flood WarningTOPFranklin, Osage48 hr
Apr 26, 9:21 PM CDTRiver Flood WarningTOPLyon, Osage25 hr
Apr 26, 9:21 PM CDTRiver Flood WarningTOPWashington12 hr
Apr 26, 9:21 PM CDTRiver Flood WarningTOPLyon25 hr
Apr 26, 9:21 PM CDTRiver Flood WarningTOPLyon44 hr
Apr 26, 9:21 PM CDTRiver Flood WarningTOPCoffey, Lyon5 days
Apr 26, 9:36 PM CDTFlash Flood WarningTOPAnderson, Coffey, Douglas, Franklin, Lyon, Osage and 1 more4 hr
Apr 26, 9:47 PM CDTFlash Flood WarningTOPJefferson2 hr
Apr 27, 12:01 AM CDTAreal Flood WarningTOPDouglas, Jackson, Jefferson, Shawnee6 hr
Apr 27, 1:27 AM CDTAreal Flood WarningTOPAnderson, Coffey, Dickinson, Geary, Lyon, Osage and 2 more6 hr
Apr 27, 3:47 AM CDTRiver Flood WarningTOPGeary29 hr
Apr 27, 10:12 AM CDTRiver Flood WarningTOPCoffey12 hr
Apr 27, 1:25 PM CDTAreal Flood WarningTOPJefferson6 hr
Apr 27, 2:15 PM CDTRiver Flood WarningTOPDouglas, Jefferson17 hr

Nearby

Flash Flood Warnings in Kansas, 2009Every flash flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.